| Catalog Number |
6125119090 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 4 events were reported for this quarter.Product return status: 4 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 4 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 4 devices: product disposition is not yet determined.Additional information: 4 devices were labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) - (b)(6) 2025.This report summarizes 4 events for the failure: fracture.4 events had imaging required.
Event or Problem Description
No change.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99147.Supplemental rationale: corrected data: b5, h6, h11, 4 previously reported events were included in this follow-up record.Product return status: 4 devices had status: testing of device from same lot/batch returned from user.Evaluation findings (results/components): 4 devices: no findings available / part/component/sub-assembly term not applicable.Product disposition: 4 devices: product not received.